# SDR CA970903006

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cfmint CFM565A3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Flexible Shaft
- Part number: 1217622
- Condition: Worn
- Location: Vbv System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE VBV SYSTEM, FLEXIBLE SHAFTS WERE FOUND BROKEN DUE TO WEAR AND OTHERS WITH MILD TO SEVERE WEAR ON LOWER, UPPER AND MID SECTION.
